# SDR GLBA2002194

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 14,635 hours, 18,525 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Connector
- Condition: Loose
- Location: Nr 1 Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ALTIMETER FLAGGED, FOUND LOOSE CONNECTOR ON THE BACK OF NR 1 ALTIMETER RESECURED
